# SDR FDEA201502210565

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 892 hours, 28,540 cycles
- Engine: Ge CF650C2
- Engine time: 4,114 hours, 1,802 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT APPROX 1000 FEET ON STABLE FLAPS 35 DEGREES APPROACH, THE NR 3 ENG FLAMED OUT.  IAW CREW, N2 INDICATION ROLLED BACK & AFTER TOUCHED DOWN, NR 3 ENGINE WAS SHUTDOWN.   LT FUEL MANIFOLD FOUND RUPTURED, R & R.
